# SDR 99UAL900022

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Smoked
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 1 ENG STARTER BLEW SPARKS AND SMOKE DURING START AT PUSHBACK.
